# SDR SWAA2025032497123

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT 2025-136940 <[01]. REPLACED GUSSET LOCATED BS500D AND STR21L FWD CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET:174 REV:-SEE INDIVIDUAL SIGNS OFF BELOW; [02] JOB COMPLETED AND CERTIFIED RII.
